# SDR MWEA98629

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 991152017
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON VERTICAL SUPPORT AT STATION 218 AND LONGERON 30.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
